# SDR CALA2024111801172

- Difficulty date: November 14, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 86,150 hours, 10,052 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38005501
- Part serial: P1269
- Condition: Odor
- Part time: 43,467 hours, 22,735 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TEST FLIGHT DISCREPANCY. . BURNIG SMELL ON FLIGHT DECK PASSING 12K FT SEEM S ELEC REPLACED APU AND ALL LH PACK COMPONENTS. PERFORMED OPERATIONAL CHECKS AND NO SMELL IN COCKPIT OR CABIN. TEST CREW WILL CHECK REFERENCE PER LP 9801346.
